# SDR 05FDEA04423

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 95e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE FOUND AT BS 950E, STR 19R DURING PRIMARY INSPECTION, REPAIR   ACCOMPLISHED WITH EA 7-5330-92374 ISSUED BY FEDEX ENGINEERING, REPAIR IS   CLASSIFIED AS MAJOR PER EA 7-5330-92374.
